MathSciNet Relay Station
MathSciNet bibliographic data
MR2235608 (2007a:35031) 35J60 (35B25 35J20 35Q55 47J30)
Bonheure, Denis; Van Schaftingen, Jean Nonlinear Schrödinger equations with potentials vanishing at infinity. C. R. Math. Acad. Sci. Paris 342 (2006), no. 12, 903–908.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement